Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


On treatment and dealing with boils
Mar 30, 2004

I have been HIV since 99 & was diagnosed with AIDS in 2000. I seem to have boils moving around my face & neck. I am currently taking epivir, norvir & sustiva. My face is completly dried out and I have these boils moving all over or at least it seems. My last count was 170 t-cells & undectable viral. I was down to 111 t-cells last sept. I am trying to relocate where I can get better health care soon. Pls rsvp soon... Dave

Response from Dr. Henry

Have you been checked for methicillin resistant staph infection (that is being seen more often in HIV+s and can be tough to clear). Your regimen seems a little unusual. Sometimes I have had patients who believed that Epivir dried out their skin. I would suggest seeing a dermatologist and discussing with your HIV doc what switch options are reasonable with your past treatment history/resistance status. KH



Previous
Ibuprofen and Viread
Next
HIV meds and hemmorhoids

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement